# MEDICIS-Promed Summer School, Cascais 4th-8th June 2018

# **Report of Contributions**

Welcome/Introduction

Contribution ID: 1

Type: not specified

## Welcome/Introduction

Monday 4 June 2018 09:00 (1h 15m)

Presenters: Prof. PAULO, António (Instituto Superior Técnico); Prof. COCOLIOS, Thomas

Matching Chelators and Radiometals

Contribution ID: 2

Type: not specified

#### **Matching Chelators and Radiometals**

Monday 4 June 2018 10:45 (45 minutes)

Presenter: Prof. PAULO, António (Instituto Superior Técnico)

Radiometallated Peptides and pro  $\,\cdots\,$ 

Contribution ID: 3

Type: not specified

#### **Radiometallated Peptides and proteins**

Monday 4 June 2018 11:30 (1h 30m)

**Presenter:** CORREIA, Joao (Instituto Superior Técnico, University of Lisbon )

Chemical Biology Approaches for  $\cdots$ 

Contribution ID: 4

Type: not specified

#### Chemical Biology Approaches for the Design of Radiopharmaceuticals

Monday 4 June 2018 14:30 (1 hour)

**Presenter:** BARBET, Jacques (University of Nantes)

Panel Discussion

Contribution ID: 5

Type: not specified

#### **Panel Discussion**

Monday 4 June 2018 15:30 (30 minutes)

**Presenters:** PAULO, António (Instituto Superior Técnico); BARBET, Jacques (University of Nantes); COR-REIA, Joao (Instituto Superior Técnico, University of Lisbon)

Dragon's Den Session

Contribution ID: 6

Type: not specified

# Dragon's Den Session

Monday 4 June 2018 16:30 (1h 30m)

**Presenter:** Mrs REID, Fiona

Automated Synthesis Modules

Contribution ID: 7

Type: not specified

# **Automated Synthesis Modules**

Presenter: ABRUNHOSA , Antero (ICNAS, University of Coimbra)

Automated Synthesis Modules

Contribution ID: 8

Type: not specified

#### **Automated Synthesis Modules**

Tuesday 5 June 2018 09:00 (1h 15m)

Presenter:ABRUNHOSA , Antero (ICNAS, University of Coimbra)Session Classification:Production/Analytical Control of Radiopharmaceuticals

Microfluidics inRadiopharmaceut ...

Contribution ID: 9

Type: not specified

#### **Microfluidics in Radiopharmaceutical Synthesis**

*Tuesday 5 June 2018 10:45 (1 hour)* 

**Presenter:**Prof. OEHLKE, Elisabeth (FH Aachen University of Applied Sciences)**Session Classification:**Production/Analytical Control of Radiopharmaceuticals

Analytical control and purificatio  $\cdots$ 

Contribution ID: 10

Type: not specified

# Analytical control and purification of radiophrmaceuticals

Tuesday 5 June 2018 11:45 (1h 15m)

Presenter: FERNANDES, Célia (Instituto Superior Tecnico)

Session Classification: Production/Analytical Control of Radiopharmaceuticals

Radiobiology of Targeted Therap ...

Contribution ID: 11

Type: not specified

#### Radiobiology of Targeted Therapeutic Radiopharmaceuticals

Tuesday 5 June 2018 14:30 (1h 30m)

**Presenter:** POUGET, Jean-Pierre (INSERM, Montpellier)

Session Classification: Biological and preclinical evaluation of radiopharmaceuticals

Visit to Cabo da Roca/Sunset drin $\,\cdots\,$ 

Contribution ID: 12

Type: not specified

### Visit to Cabo da Roca/Sunset drink at "O Moinho"

Session Classification: Biological and preclinical evaluation of radiopharmaceuticals

Molecular and Cell Biology meth  $\,\cdots\,$ 

Contribution ID: 13

Type: not specified

# Molecular and Cell Biology methods for validation of (imaging) biomarkers

Wednesday 6 June 2018 09:00 (1 hour)

**Presenter:**MENDES, Filipa (Instituto Superior Técnico, University of Lisbon)**Session Classification:**Biological and preclinical evaluation of Radiopharmaceuticals (cont)

In vitro evaluation –Cell-Based A  $\cdots$ 

Contribution ID: 14

Type: not specified

#### In vitro evaluation -Cell-Based Assays

Wednesday 6 June 2018 10:30 (1 hour)

Presenter: RAPOSINHO, Paula (Instituto Superior Técnico, University of Lisbon)Session Classification: Biological and preclinical evaluation of Radiopharmaceuticals (cont)

In vivo evaluation – Animal Mode

Contribution ID: 15

Type: not specified

#### In vivo evaluation – Animal Models, Biodistribution and Metabolism Studies

Wednesday 6 June 2018 11:30 (1 hour)

Presenter: GANO, Maria Lurdes (Instituto Superior Técnico, University of Lisbon)Session Classification: Biological and preclinical evaluation of Radiopharmaceuticals (cont)

Panel Discussion

Contribution ID: 16

Type: not specified

#### **Panel Discussion**

Wednesday 6 June 2018 12:30 (30 minutes)

Presenters: MENDES, Filipa; GANO, Maria Lurdes; RAPOSINHO, Paula

Session Classification: Biological and preclinical evaluation of Radiopharmaceuticals (cont)

Dragon's Den Session

Contribution ID: 17

Type: not specified

# Dragon's Den Session

Wednesday 6 June 2018 14:30 (2h 30m)

**Presenter:** REID, fiona

Session Classification: Biological and preclinical evaluation of Radiopharmaceuticals (cont)

Introduction

Contribution ID: 18

Type: not specified

#### Introduction

Thursday 7 June 2018 09:30 (15 minutes)

Presenter: PAULO, António (Instituto Superior Técnico)

Group1/Session 1; Group2/Sessio ····

Contribution ID: 19

Type: not specified

# Group1/Session 1; Group2/Session 2; Group3/Session 3

Thursday 7 June 2018 09:45 (1h 30m)

Group1/Session 2; Group2/Sessio ····

Contribution ID: 20

Type: not specified

#### Group1/Session 2; Group2/Session 3; Group3/Session 1

Thursday 7 June 2018 11:15 (1h 45m)

Group1/Session 3; Group2/Sessio ...

Contribution ID: 21

Type: not specified

#### Group1/Session 3; Group2/Session 1; Group3/Session Session 2

Thursday 7 June 2018 14:30 (1h 30m)

The ranostics Application of Exot  $\,\cdots\,$ 

Contribution ID: 22

Type: not specified

# Theranostics Application of Exotic Radionuclides in Cancer Research

*Friday 8 June 2018 09:00 (45 minutes)* 

**Presenter:** MULLER, Cristina (PSI)

Session Classification: Radiopharmaceutical Research: from bench to bedside

Peptide Radiopharmaceuticals: ta ···

Contribution ID: 23

Type: not specified

# Peptide Radiopharmaceuticals: targets, tracers and technology

Friday 8 June 2018 09:45 (45 minutes)

**Presenter:** WESTER , Hans-Jürgen (Technical University of Munich)

Session Classification: Radiopharmaceutical Research: from bench to bedside

Ethical Issues in Research

Contribution ID: 24

Type: not specified

#### **Ethical Issues in Research**

Friday 8 June 2018 11:00 (45 minutes)

Presenter:CARVALHO, Ana Sofia (Universidade Catolica Portuguesa)Session Classification:Radiopharmaceutical Research:from bench to bedside

Panel Discussion

Contribution ID: 25

Type: not specified

### **Panel Discussion**

Friday 8 June 2018 11:45 (45 minutes)

**Presenters:** CARVALHO, Ana Sofia; MÜLLER, Cristina; WESTER, Hans-Jürgen **Session Classification:** Radiopharmaceutical Research:from bench to bedside

Dragon's Den Presentations

Contribution ID: 26

Type: not specified

# **Dragon's Den Presentations**

*Friday 8 June 2018 14:00 (2 hours)* 

**Presenter:** REID, Fiona

Session Classification: Radiopharmaceutical Research: from bench to bedside

Closing Session

Contribution ID: 27

Type: not specified

# **Closing Session**

Friday 8 June 2018 16:00 (30 minutes)

Session Classification: Radiopharmaceutical Research: from bench to bedside

Visit to Cabo da Roca/Sunset drin  $\cdots$ 

Contribution ID: 28

Type: not specified

## Visit to Cabo da Roca/Sunset drink at "O Moinho"

Tuesday 5 June 2018 17:00 (3 hours)

MEDICIS-Promed Supervisory B  $\,\cdots\,$ 

Contribution ID: 29

Type: not specified

### **MEDICIS-Promed Supervisory Board Meeting**

Thursday 7 June 2018 14:00 (2h 30m)